# SDR DALA2016102807815

- Difficulty date: February 22, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 33,517 hours, 22,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 794-813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER CUSP WEB HAS TWO SPOTS OF CORROSION BETWEEN BS 794 - 813.  BLENDED CORRODED AREAS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-55 PG 101 & 102 FIG 101.  FABRICATED & INSTALLED A REPAIR DOUBLER IAW SRM 53-00-55 REPAIR 4 FIG 216.
